MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CIRCUMCISION PACK

Medline Industries, LP MEDLINE; CIRCUMCISION PACK
Catalog Number DYNDA2799
Medical Device Problem Codes Product Quality Problem (1506); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that kit missing 4x4 gauze and hemastats where hard to open.Scissors were rusty.
 
Additional Manufacturer Narrative
The complaint reported the kit was missing 4x4 gauze, hemostats were hard to open, and scissors were rusty.No sample or photo was received for the investigation; finished good production records and the finished good pack build were reviewed, and the record indicated there were no deviations or nonconformances recorded during manufacturing.The missing gauze issue was confirmed because 10 ea of the gauze should have been present in the kit; the reported defects for the hemostats and scissors were unable to be confirmed because no physical sample or detailed photographic evidence was provided.Based on the complaint details, the missing component in the kit was a manual error assembly, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CIRCUMCISION PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50552319
Report Number1417592-2026-28442
Device Sequence Number18788821
Product Code OHG
UDI-Device Identifier10193489441956
UDI-Public10193489441956
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDA2799
Device Lot Number25FBT927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown